# SDR SWAA2024100238674

- Difficulty date: September 17, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB TEE ASSY STA 772; LBL 21-RBL 21; WL 156.<[01] UPDATED TABLE;[02] ENTERED STEPS 2-3 IN ERROR.;[03] INCORRECT LABOR ROW WAS SELECTED.;[04] REPLACED TO NEW PART AND APPLIED PAINT AND TWO COAT CIC ON ACB TEE ASSY STA 772; LBL 21-RBL 21; WL 156 IAW SRM 51-21-73-370-804 AND AMM 51-21-91-620-802. PART# 146A9401-4 LOT# 1507361-1.;[05] VERIFIED;[06] VERIFIED CORRECTIVE ACTION 4
